# SDR ASMF201106004

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 31,972 hours, 10,573 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Switch
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 10 KNOTS AND A GROSS WEIGHT OF 58 500 KG DUE TO CONFIGURATION ALARM WAS ACTIVATED AND MASTER OVERHEAT PSEU LIGHT TURNED ON.  DURING MX REVISION, THE MESSAGE 31-53007 WAS SHOWN, THE FIM 27-62 TASK 808 PROCEDURE WAS PERFORMED; SO THE SPEED BRAKE TAKEOFF SWITCH S651 WAS ADJUSTED AND CHECKED IAW MM 31-51-03, TESTED CORRECT. THE HIGH ENERGY STOP INSP WAS NOT NECESSARY BECAUSE TO THE MAXIMUM GROSS WEIGHT 62 000 KG AND THE BRAKES ON SPEED 110 KNOTS LIMITS WERE NOT EXCEEDED IAW MM 05-51-07.
